# SDR TWAA9810206

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Contamined
- Location: Nr 4 Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING CHECK-C, MAINTENANCE FOUND ON RT WING THE NR 4 TE FLAP INBD AFT SIDE WITH INDICATION OF WATER.  AFTER WATER REMOVED, INSTALLED 12 BY 30 PANEL AND ADHESIVE HOT BOND PER SRM 51-70-07, AND LIMITS PER 57-53.  TOTAL TIME:  63,613 HOURS.  TOTAL CYCLES:  14,886.  (X)
